# SDR AALA201704079023

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 5,030 hours, 493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY  FLASHLIGHT IN THE CREW BUNK AREA IS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-01.  OPS CHECKED GOOD.
